My boyfriend is 41 years old and was addicted to meth for about 6 or 8 months. He was injecting it. For about the past 3 weeks he has a rash on both of his sides and on both inner thighs. I was told that it could possibly be his kidneys shutting down. He doesn’t have foamy urine or blood or any discoloration of his urine. He said the rash doesn’t itch. It just feels like a sunburn. His back was hurting about a week and a half ago but doesn’t hurt now. I have been trying to find pictures of kidney failure but can’t please help me with this issue. Thank you for your time and consideration.

I am unable to provide a specific diagnosis based on the information that you provide.  Your boyfriend needs to be examined by a physician.  I cannot identify a specific kidney disease based on your description.

For more information on CKD  click here:

Advertisements
This entry was posted in Ask the Doctor, Blood/Urine Testing For Kidney Disease, Chronic Kidney Disease, Kidney-Related Health Questions, Laboratory Testing. Bookmark the permalink.